Hi I'm new here. My story is that I was originally diagnosed as asthmatic when I presented with an uncontrollable cough. Many years and many tests later it transpires that I actually suffer from bronchiectasis and acid reflux. Exercises prescribed for the former (no other cure) and omeprozole for the latter bringing it more or less under control. However I believe I also have an allergic reaction to fine hairs (even my own on haircut day) and I am still taking (a much reduced dose of) asthma preventer. This has recently been changed from Seretide 50 to Clenil Modulite 50. This was back in March and for the last three months or so I have been suffering from extreme muscle pains which have gradually worsened and travelled up my body. I suspected it was withdrawal symptoms from the Seretide but now think it might be a reaction to the Clenil. Or something else entirely. Does this ring any bells?